JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2017, Vol. 52 ›› Issue (11): 92-94.doi: 10.6040/j.issn.1671-9352.0.2017.008

Previous Articles     Next Articles

Strongly cotorsion modules under faithfully flat co-base change

WANG Xiao-qing, LIANG Li*   

  1. School of Mathematics and Physics, Lanzhou Jiaotong University, Lanzhou 730070, Gansu, China
  • Received:2017-01-11 Online:2017-11-20 Published:2017-11-17

Abstract: Strongly cotorsion modules under faithfully flat co-base change are investigated. Let R be a commutative noetherian ring and S be a faithfully flat R-algebra. It is proved, under some extra assumptions, that an R-module G is strongly cotorsion if and only if HomR(S,G) is a strongly cotorsion R-module and Ext>0R(S,G)=0 if and only if HomR(S,G) is a strongly cotorsion S-module and Ext>0R(S,G)=0.

Key words: faithfully flat co-base change, strongly cotorsion module, cotorsion module

CLC Number: 

  • O154.2
[1] XU Jinzhong. Flat covers of modules[M] // Lecture Notes in Mathematics, vol. 1634. New York: Springer-Verlag, 1996.
[2] YAN Hangyu. Strongly cotorsion(torsion-free)modules and cotorsion pairs[J]. Bulletin of the Korean Mathematical Society, 2010, 47: 1041-1052.
[3] HUANG Zhaoyong. Gorenstein injective and strongly cotorsion modules[J]. Israel Journal of Mathematics, 2013, 198: 215-228.
[4] ŠTOVÍCEK J. On purity and applications to coderived and singularity categories[J]. Preprint, arXiv: 1412. 1615.v1.
[5] CHRISTENSEN L W, KÖKSAL F, LIANG Li. Gorenstein dimensions of unbounded complexes and change of base(with an appendix by Driss Bennis)[J]. Science China(Mathematics), 2017, 60:401-420.
[6] ENOCHS E E, JENDA O M G. Relative homological algebra[M] // de Gruyter Expositions in Mathematics: vol. 30. Berlin: Walter de Gruyter Co, 2000.
[7] DING Nanqing, CHEN Jianlong. The flat dimension of injective modules[J]. Manuscripta Mathematica, 1993, 78:165-177.
[8] EMMANOUIL I, TALELLI O. On the at length of injective modules[J]. Journal of the London Mathematical Society, 2011, 84:408-432.
[9] AVRAMOV L L, FOXBY H B. Homological dimensions of unbounded complexes[J]. Journal of Pure and Applied Algebra, 1991, 71:129-155.
[1] FENG Xiao,ZHANG Shun-hua* . Left G-regular rings [J]. J4, 2007, 42(8): 51-54 .
Full text



No Suggested Reading articles found!